Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 19, 2013, 4:49 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2013, 4:49 PM EDT (20:49 UTC)
- Expired
- Aug 19, 2013, 5:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112
WWUS82 KFFC 192049
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT MON AUG 19 2013
GAZ096-107-192130-
449 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND
BLECKLEY COUNTIES UNTIL 530 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS FROM GOLDSBORO TO WALLACE...MOVING
SLOWLY NORTHWEST AT 5 MPH. RADAR IS INDICATED THAT 2 TO 3 INCHES IN
THE LAST HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PULASKI AND BLECKLEY COUNTIES...INCLUDING AREAS AROUND FINLEYSON...
GOLDSBORO...REBIE...BAILEYS PARK...COCHRAN...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON...MOCK SPRINGS...BROWNDALE...PAULK AND MAGNOLIA.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3218 8361 3231 8360 3239 8353 3241 8348
3246 8349 3258 8323 3246 8316 3234 8330
3232 8328 3225 8337 3222 8334 3213 8340
3212 8344 3212 8356
TIME...MOT...LOC 2048Z 144DEG 4KT 3248 8327 3233 8338
3217 8349
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:22 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 19, 3:22 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT MON AUG 19 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... WARM...MOIST AIRMASS REMAINS IN PLACE ACROSS THE STATE...WITH A WET SHORT TERM PERIOD EXPECTED. WARM FRONT REMAINING ACROSS THE STATE TODAY WILL MOVE NORTHWARD SOMEWHAT THROUGH TUESDAY AS AN ACTIVE UPPER TROUGH REMAINS TO THE WEST TODAY. PRECIP ACTIVITY THROUGH THE EVENING WILL BE FOCUSED ALONG THE FRONTAL BOUNDARY...AND HAVE KEPT POPS HIGHER /GOOD CHANCE TO LIKELY/ ACROSS THE SOUTHERN PORTIONS OF THE CWA. EXPECT MORE ISOLATED CONVECTION NORTH OF THE BOUNDARY...AND HAVE KEPT CHANCE POPS SLIGHTLY LOWER. AMPLE CLOUD COVER THIS MORNING HAS SINCE SCATTERED OUT...ALLOWING INSTABILITY TO RISE ACROSS MUCH OF THE AREA. THUNDERSTORM ACTIVITY THROUGH THE SHORT TERM WILL BE TIED CLOSELY TO LEVEL OF DIURNAL HEATING ALLOWED DUE TO CLOUD COVER. WITH DEW POINTS INTO THE 70S ACROSS MUCH OF THE AREA...AND PW VALUES NEAR 2.0 INCHES OR HIGHER...EXPECT PERIODS OF HEAVY RAIN IN THE CONVECTION. AFTER A SLIGHT DECREASE IN POPS OVERNIGHT...CONTINUE WITH GOOD CHANCE TO LIKELY POPS ACROSS THE AREA TUESDAY AS OVERALL DIRTY PATTERN PERSISTS. DEEP TROPICAL MOISTURE PLUME WILL REMAIN ACROSS THE STATE...AND SCATTERED TO NUMEROUS CONVECTION IS EXPECTED AGAIN LATE MORNING THROUGH THE EVENING HOURS. EXPECT CONVECTION TO FOCUS ALONG THE AMPLE OUTFLOW BOUNDARIES AND THE WARM FRONT...PERSISTING ACROSS THE STATE FROM TODAY. FLASH FLOOD WATCH DOES GO THROUGH 8 PM TONIGHT. AT THIS TIME...SHORT TERM PRECIPITATION TOTALS /OVERNIGHT AND THROUGH TUESDAY/ ARE EXPECTED TO BE WIDESPREAD UP TO 1.0 INCHES ACROSS THE FAR SOUTHEASTERN CWA. WITH FLASH FLOOD GUIDANCE VALUES IN THAT AREA IN THE 2-2.5 INCHES IN 1 HOUR RANGE...WILL HOLD OFF ISSUING OR EXTENDING THE FLASH FLOOD WATCH AT THIS TIME. THAT BEING SAID...FLASH FLOOD POTENTIAL IS TIED TO PRECIPITATION TOTALS OBSERVED TODAY...AND WILL ALLOW EVENING AND OVERNIGHT SHIFT TO DETERMINE WHETHER A NEW WATCH IS NECESSARY. LOCALLY HIGHER AMOUNTS CAN BE EXPECTED...ESPECIALLY WITH TRAINING STORMS. 31 .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... BUMPED POPS UP SOME INTO THURSDAY WITH ALL THE MOISTURE AND INCREASED AFTERNOON INSTABILITY. OTHERWISE NO MAJOR CHANGES. BDL PREVIOUS DISCUSSION... THE WET PATTERN CONTINUES INTO THE EXTENDED. THE SLOW MOVING FRONTAL BOUNDARY IS NOW OVER CENTRAL GA AND SHOULD CONTINUE MOVING SLOWLY NORTHWARD THROUGH TUE/WED. THIS FRONT WILL WEAKEN SOME BUT IT WILL STILL ACT AS A GUIDE FOR GULF MOISTURE TO MOVE NORTHWARD ACROSS THE REGION THROUGH THE END OF THE WEEK. THE WEDGE LOOKS TO FINALLY BREAK DOWN WHICH WILL ALLOW FOR A MORE DIURNALLY DRIVEN CONVECTIVE WEATHER PATTERN BEGINNING TUE AND CONTINUING THROUGH DAY 7. BEST TIMING FOR THE HEAVIEST RAIN STILL APPEARS TO BE IN THE SHORT TERM BUT DEEP TROPICAL MOISTURE REMAINS OVER THE REGION THROUGH WED/THU WITH PRECIPITABLE WATERS IN THE 1.5 TO 2.0 INCH RANGE THROUGH THU. PRECIPITABLE WATERS GET BELOW 1.3 INCHES BY FRIDAY MORNING AS THE DEEPER MOISTURE MOVES NORTH AND EAST OF THE STATE. TEMPS WILL BEGIN TO REBOUND TUE AND BE BACK TO NEAR SEASONAL NORMS BY THU/FRI. 01 && .AVIATION... 18Z UPDATE... ISOLATED SHOWERS AND PERIODS OF DRIZZLE CONTINUE ACROSS MUCH OF THE AREA THIS AFTERNOON...WITH A MORE ORGANIZED AREA OF CONVECTION SOUTH AND EAST OF MACON. EXPECT MAJORITY OF THUNDERSTORMS TO REMAIN OUTSIDE OF ATL METRO AREA. MVFR-VFR CIGS THIS AFTERNOON WILL DEGRADE TO LIFR-IFR BY 08-09Z. SLOW IMPROVEMENT EXPECTED THROUGH THE MORNING. EAST WINDS EXPECTED THROUGH THE PERIOD AT 5-7KT DURING THE DAY...AND 6KT OR LESS OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TS CHANCES THIS AFTERNOON/EVENING. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 83 69 83 / 40 60 60 70 ATLANTA 70 83 70 83 / 40 60 60 70 BLAIRSVILLE 65 80 67 80 / 40 60 60 70 CARTERSVILLE 69 84 70 84 / 50 60 60 70 COLUMBUS 72 86 72 86 / 40 60 60 60 GAINESVILLE 69 82 69 82 / 50 60 60 70 MACON 71 86 70 86 / 50 60 60 50 ROME 69 85 70 85 / 50 50 50 70 PEACHTREE CITY 69 83 70 83 / 40 60 60 70 VIDALIA 72 89 72 89 / 50 60 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....BDL AVIATION...31
Hazardous weather outlook, Aug 19, 5:29 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 AM EDT MON AUG 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 529 AM EDT MON AUG 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN IS EXPECTED WHICH MAY CAUSE SOME FLASH FLOODING. ISOLATED TO SCATTERED THUNDERSTORMS COULD PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. ISOLATED STRONG STORMS CAN BE EXPECTED ALONG AND SOUTH OF A CARROLLTON TO MACON LINE BUT NOT EXPECTING ANY SEVERE STORMS THROUGH TONIGHT. DISCUSSION... A WEDGE OF HIGH PRESSURE IS WEAKENING ACROSS NORTH GEORGIA THIS MORNING WITH A WARM FRONT MOVING NORTH ACROSS CENTRAL GEORGIA. THIS FRONT IS EXPECTED TO CONTINUE MOVING NORTH THROUGH TONIGHT. TROPICAL MOISTURE AND INSTABILITY WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA. THE MAIN CONCERN REMAINS FLOODING ACROSS MOST OF THE AREA...SEE THE FLASH FLOOD WATCH /FFAFFC/ FOR MORE DETAILS...HOWEVER MODERATE INSTABILITY AND SHEAR ACROSS PORTIONS OF WEST AND CENTRAL GEORGIA WILL PROVIDE A CHANCE FOR ISOLATED STRONG STORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH LOCALIZED FLOODING AND RIVER FLOODING IS POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WITH THE STRONGER STORMS ARE POSSIBLE MAINLY ACROSS CENTRAL GEORGIA CLOSE TO THE NEARLY STATIONARY FRONTAL BOUNDARY DURING THE AFTERNOON PERIODS THROUGH THE END OF THE WEEK. DISCUSSION... A STATIONARY FRONT AND DEVELOPING UPPER LEVEL TROUGH WILL BECOME THE FOCUS FOR A WET PERIOD AS DEEP TROPICAL MOISTURE MOVES OVER THE AREA THROUGH THE END OF THE WEEK. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING THROUGH THURSDAY. A MORE DIURNALLY DRIVEN THUNDERSTORM PATTERN MAY RETURN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 19, 3:30 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT MON AUG 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TORNADO 2 WNW EPHESUS 33.41N 85.28W
08/18/2013 F1 HEARD GA NWS STORM SURVEY
NATIONAL WEATHER SERVICE SURVEY TEAM DETERMINED THAT AN
EF0 TORNADO TOUCHED DOWN JUST INSIDE THE GA-AL LINE IN
HEARD COUNTY. A MOBILE HOME SUSTAINED ROOF DAMAGE AS THE
TORNADO TRACKED NORTHEASTWARD...PARALLELING UPPER
CALDWELL ROAD AS IT STRENGTHENED TO AN EF1. THE TORNADO
LEFT A PATH AROUND 0.4 MILES IN LENGTH...WEAKENING BACK
TO AN EF0 BEFORE IT LIFTED. NUMEROUS TREES WERE SNAPPED
IN ITS PATH.
&&
TDPSpecial weather statement, Aug 19, 3:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT MON AUG 19 2013
GAZ074>076-192030-
341 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON...
GLASCOCK AND JEFFERSON COUNTIES UNTIL 430 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STELLAVILLE TO SANDERSVILLE...MOVING
NORTHWEST AT 5 MPH. DOPPLER RADAR HAS INDICATED THAT ANYWHERE FROM
1 TO 2 INCHES HAS FALLEN IN THE LAST HOUR. AN ADDITIONAL INCH COULD
FALL WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND
GRANGE...STAPLETONS CROSSROADS...DOWNS...TENNILLE...RIDDLEVILLE...
DAVISBORO...SANDERSVILLE...MATTHEWS...STELLAVILLE...STELLAVILLE...
EDGEHILL...WRENS...STAPLETON...AVERA AND HAMBURG STATE PARK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3315 8226 3305 8229 3282 8286 3300 8302
3321 8281 3333 8256 3327 8243 3332 8239
3332 8234 3323 8223
TIME...MOT...LOC 1941Z 126DEG 6KT 3316 8230 3310 8262
3297 8282Special weather statement, Aug 19, 4:04 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 PM EDT MON AUG 19 2013 GAZ097-109>111-192045- 404 PM EDT MON AUG 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 445 PM EDT... AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ACHORD...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JAY BIRD SPRINGS... CHAUNCEY...ACHORD...HELENA...MCRAE...LITTLE OCMULGEE STATE PARK... ALAMO AND CEDAR GROVE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30 MPH IN SOME CASES. && LAT...LON 3228 8290 3212 8273 3202 8302 3211 8308 TIME...MOT...LOC 2004Z 233DEG 12KT 3210 8298
Special weather statement, Aug 19, 4:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT MON AUG 19 2013
GAZ074-076-192115-
435 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STELLAVILLE TO SANDERSVILLE...MOVING EAST
AT 5 MPH. RADAR HAS INDICATED UP TO 3 INCHES HAS FALLEN OVER THE
AREA. ROADS AND LOW WATER CROSSINGS HAVE FLOODED AND HAVE BECOME
DANGEROUS. BE SMART...TURN AROUND DONT DROWN!
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WASHINGTON AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND GRANGE...
STAPLETONS CROSSROADS...WARTHEN...TENNILLE...DAVISBORO...
SANDERSVILLE...STELLAVILLE...MATTHEWS...WRENS AND DOWNS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3309 8228 3302 8251 3283 8281 3297 8297
3315 8279 3317 8273 3313 8268 3312 8258
3316 8257 3317 8259 3331 8239 3322 8223
TIME...MOT...LOC 2034Z 275DEG 2KT 3319 8231 3313 8269
3301 8280Special weather statement, Aug 19, 4:41 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT MON AUG 19 2013
GAZ110>112-192130-
441 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHEELER...TELFAIR
AND MONTGOMERY COUNTIES UNTIL 530 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTLAND...MOVING NORTHEAST AT 5 MPH. RADAR
HAS INDICATED ANYWHERE FROM 1 TO 2.5 INCHES OF RAIN HAS FALLEN OVER
THE AREA IN THE LAST HOUR. ANOTHER HALF INCH IS POSSIBLE. WINDS UP
TO 45 MPH ARE ALSO POSSIBLE ACROSS THE AREA.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHEELER...TELFAIR AND MONTGOMERY COUNTIES...INCLUDING AREAS AROUND
LITTLE OCMULGEE STATE PARK...SCOTLAND...HELENA...MCRAE...TOWNS...
SPRING HILL...ALAMO AND JORDAN. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3193 8286 3207 8301 3212 8294 3214 8295
3215 8293 3214 8293 3220 8286 3227 8276
3211 8262 3208 8262 3205 8260 3203 8261
TIME...MOT...LOC 2040Z 235DEG 6KT 3205 8280Special weather statement, Aug 19, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT MON AUG 19 2013
GAZ096-107-192130-
449 PM EDT MON AUG 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND
BLECKLEY COUNTIES UNTIL 530 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS FROM GOLDSBORO TO WALLACE...MOVING
SLOWLY NORTHWEST AT 5 MPH. RADAR IS INDICATED THAT 2 TO 3 INCHES IN
THE LAST HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PULASKI AND BLECKLEY COUNTIES...INCLUDING AREAS AROUND FINLEYSON...
GOLDSBORO...REBIE...BAILEYS PARK...COCHRAN...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON...MOCK SPRINGS...BROWNDALE...PAULK AND MAGNOLIA.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3218 8361 3231 8360 3239 8353 3241 8348
3246 8349 3258 8323 3246 8316 3234 8330
3232 8328 3225 8337 3222 8334 3213 8340
3212 8344 3212 8356
TIME...MOT...LOC 2048Z 144DEG 4KT 3248 8327 3233 8338
3217 8349The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:02 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Aug 18, 8:08 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Sumter | 52 min |
| Aug 18, 8:29 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Aug 18, 8:47 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 58 min |
| Aug 18, 8:57 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen | 63 min |
| Aug 18, 9:27 PM EDT | Areal Flood Warning | FFC | Glascock, Jefferson | 6 hr |
| Aug 18, 9:35 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 55 min |
| Aug 18, 9:48 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Morgan, Putnam | 57 min |
| Aug 18, 10:06 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 54 min |
| Aug 18, 10:19 PM EDT | Flash Flood Warning | FFC | Toombs | 6 hr |
| Aug 18, 10:36 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Madison, Morgan, Newton and 7 more | 54 min |
| Aug 18, 10:41 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wheeler | 64 min |
| Aug 18, 11:33 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Putnam and 2 more | 57 min |
| Aug 18, 11:46 PM EDT | Flash Flood Warning | FFC | Jasper, Putnam | 6 hr |
| Aug 19, 12:00 AM EDT | Special Weather Statement | FFC | Coweta, DeKalb, Douglas, Fulton | 45 min |
| Aug 19, 12:46 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Hall and 1 more | 59 min |
| Aug 19, 12:57 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 63 min |
| Aug 19, 3:40 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 42 hr |
| Aug 19, 4:38 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Aug 19, 5:50 AM EDT | River Flood Warning | FFC | Forsyth | 54 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 60 min |
| Aug 19, 3:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Aug 19, 3:41 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 49 min |
| Aug 19, 4:04 PM EDT | Special Weather Statement | FFC | Wheeler | 41 min |
| Aug 19, 4:35 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 40 min |
| Aug 19, 4:41 PM EDT | Special Weather Statement | FFC | Wheeler | 49 min |
| Aug 19, 5:02 PM EDT | Flash Flood Warning | FFC | Telfair | 6 hr |
| Aug 19, 5:28 PM EDT | Flash Flood Warning | FFC | Bleckley | 6 hr |
| Aug 19, 5:35 PM EDT | Special Weather Statement | FFC | Twiggs | 40 min |
| Aug 19, 6:18 PM EDT | Special Weather Statement | FFC | Twiggs | 42 min |
| Aug 19, 6:23 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.